# SDR AALA202203039335

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A300*
- Aircraft serial: 6181
- Aircraft time: 24,704 hours, 9,745 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R CABIN DOOR HAD "CHECK DOOR PRESSURE" AND WOULD NOT SHOW ARMED. SERVICED 4R DOOR ASSIST BOTTLE PER AMM 52-22-00,
